# SDR SWAA011745

- Difficulty date: June 16, 2001
- Submitted: June 25, 2001
- Operation: Air carrier
- Aircraft: N701GS
- Make and model: Boeing 737-7H4
- Aircraft serial: 27836
- Aircraft time: 12,342 hours, 8,937 cycles
- System (JASC): 2731 · Elevator Tab Control System
- Part: Tab
- Part number: 183A8100
- Part serial: 000012
- Condition: Worn
- Location: Elevator
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SERVICE CHECK, SWA SI 11052-55, FOUND RT ELEVATOR TAB FAILED FREE PLAY CHECK.  REMOVED AND REPLACED RT ELEVATOR TAB PER MM.
